Hail, Jackson
- When
- June 19, 4:35 PM CST
- Where
- Jackson County, 1.14 mi E of Friendship
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.700, -99.210
A few storms formed along a residual boundary in southwest Oklahoma on the 19th, producing some marginally severe hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A few storms formed along a residual boundary in southwest Oklahoma on the 19th, producing some marginally severe hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 19, 1:34 PM CST, 3 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 234 PM CDT FRI JUN 19 2015 .DISCUSSION... A FEW ISOLATED DIURNAL STORMS AND SHOWERS WILL BE POSSIBLE THROUGH SUNSET TONIGHT ALONG WEAK SFC CONVERGENCE ZONES ACROSS WESTERN N TX/SW OK...AND PERHAPS CENTRAL OK NEAR I35. ONE STORM HAS JUST COLLAPSED NEAR THE KNOX AND BAYLOR CO LINE. A WIND THREAT COULD ACCOMPANY ANY STRONGER STORMS. FOR TOMORROW...A COLD FRONT WILL MOVE INTO NORTHERN KS DURING THE AFTERNOON. VERY WARM TEMPS WILL DEVELOP JUST AHEAD OF IT ACROSS EXTREME NORTHERN/NW OK. A MID LEVEL RIDGE WILL EXTEND EASTWARD BY SUNDAY AND MONDAY. WARM AND DRY CONDITIONS WILL CONTINUE THROUGH EARLY NEXT WEEK AS THE RIDGE MOVES OVERHEAD. HEAT INDEX VALUES IN THE UPPER 90S AND TRIPLE DIGITS WILL BE COMMON FOR MOST OF THE FA THROUGH NEXT WEEK...ESPECIALLY ALONG AND EAST OF I35. RAIN CHANCES MAY FINALLY RETURN TO AT LEAST THE NORTHERN/NE PORTION OF THE FA TOWARDS DAY 7 AS MID LEVEL NW FLOW DEVELOPS OVER THE PLAINS...WITH THE RIDGING RETURNING TO THE WESTERN CONUS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 93 71 92 / 10 0 0 0 HOBART OK 71 97 71 95 / 10 0 0 0 WICHITA FALLS TX 72 95 72 94 / 20 0 0 10 GAGE OK 71 98 71 96 / 0 0 0 0 PONCA CITY OK 73 96 74 96 / 10 0 0 0 DURANT OK 72 90 73 91 / 10 0 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 08/03
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1220 PM CDT FRI JUN 19 2015 OKZ004>048-050>052-TXZ083>090-201000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1220 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .FLOODING... RECORD AND NEAR RECORD RIVER FLOODING ARE OCCURRING IN PARTS OF SOUTHERN AND CENTRAL OKLAHOMA. SOUTH CENTRAL OKLAHOMA WILL ALSO CONTINUE TO EXPERIENCE AREAS OF NON-RIVER FLOODING THROUGH TODAY. .THUNDERSTORMS... A FEW THUNDERSTORMS MAY DEVELOP DURING THE MID TO LATE AFTERNOON... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. HEAVY RAIN...GUSTY WINDS... AND SMALL HAIL WILL BE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .FLOODING... SOME RIVERS IN SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .HEAT... HIGH RELATIVE HUMIDITIES AND VERY WARM TEMPERATURES WILL COMBINE FOR AFTERNOON HEAT INDICES REACHING THE UPPER 90S TO LOWER 100S ACROSS THE REGION SATURDAY AND SUNDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT FRI JUN 19 2015
OKZ037-038-192145-
COMANCHE OK-TILLMAN OK-
417 PM CDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMANCHE AND EAST CENTRAL
TILLMAN COUNTIES UNTIL 445 PM CDT...
AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CHATTANOOGA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3452 9882 3478 9864 3461 9838 3441 9863
3441 9865
TIME...MOT...LOC 2116Z 217DEG 15KT 3452 9868
30SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 517 PM CDT FRI JUN 19 2015 OKZ034>036-192245- GREER OK-KIOWA OK-JACKSON OK- 517 PM CDT FRI JUN 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREER...SOUTHWESTERN KIOWA AND NORTHEASTERN JACKSON COUNTIES UNTIL 545 PM CDT... AT 515 PM CDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED FROM NEAR ALTUS AIR FORCE BASE NORTH TO WARREN... BLAIR AND MANGUM...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS OF40 TO 50 MPH... BRIEF VERY HEAVY RAINFALL... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3457 9921 3459 9950 3494 9952 3488 9897 TIME...MOT...LOC 2215Z 204DEG 23KT 3468 9927 30
The Altus AFB radar (KFDR), 43 km away, was scanning. The volume nearest the first event began at 22:36 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586082.